Alert archive / Florida / Tornado Warnings in 2023

Tornado Warning 20, NWS Tallahassee, FL

January 25, 2023Walton County, Florida

NWS Tallahassee, FL issued this tornado warning at Jan 25, 2023, 5:01 AM CST for Walton County, Florida. It was in force for 29 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 25, 2023, 5:01 AM CST (11:01 UTC)
Expired
Jan 25, 2023, 5:30 AM CST
In force
29 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

County Walton County, FL

The radar

The Eglin Afb radar (KEVX), 26 km from the middle of the area, began a volume at 11:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 25, 5:04 AM CSTTORNADO1 Ne Grayton Beach, FLCONFIRMED TDS ON RADAR.
Jan 25, 5:16 AM CSTTORNADO4 Nne Bunker, FLCONFIRMED TDS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 25, 3:03 AM CSTTornado WatchSPC8 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 11.0 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2023-01-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2023-01-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 299 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1164 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
299 m²/s²
0-3 km storm-relative helicity
373 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

285 
WFUS52 KTAE 251101
TORTAE
FLC131-251130-
/O.NEW.KTAE.TO.W.0020.230125T1101Z-230125T1130Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tallahassee FL
501 AM CST Wed Jan 25 2023

The National Weather Service in Tallahassee has issued a

* Tornado Warning for...
  Southeastern Walton County in the Panhandle of Florida...

* Until 530 AM CST.
    
* At 501 AM CST, a severe thunderstorm capable of producing a tornado
  was located near Santa Rosa Beach, moving northeast at 40 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  southeastern Walton County, including the following locations...
  Bruce, Port Washington, Freeport, Bunker, Grayton Beach, Blue
  Mountain Beach, Seagrove Beach, Seaside and Rock Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3039 8619 3038 8614 3038 8612 3039 8611
      3040 8612 3042 8612 3042 8614 3043 8612
      3043 8615 3044 8616 3048 8614 3046 8617
      3047 8617 3062 8610 3053 8591 3028 8614
      3031 8623
TIME...MOT...LOC 1101Z 212DEG 36KT 3033 8617 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

11-MM
4 follow-up statements
969 
WWUS52 KTAE 251105
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
505 AM CST Wed Jan 25 2023

FLC131-251130-
/O.CON.KTAE.TO.W.0020.000000T0000Z-230125T1130Z/
Walton FL-
505 AM CST Wed Jan 25 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 AM CST FOR
SOUTHEASTERN WALTON COUNTY...
        
At 505 AM CST, a confirmed tornado was located near Santa Rosa Beach,
moving northeast at 40 mph.

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Santa Rosa Beach, Eglin Air Force Base, Freeport, Port Washington,
Bunker, Grayton Beach, Blue Mountain Beach, Seagrove Beach, Seaside,
Rock Hill and Bruce.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3039 8619 3038 8612 3039 8611 3040 8611
      3042 8612 3042 8614 3043 8612 3043 8615
      3044 8616 3047 8613 3047 8615 3046 8617
      3047 8617 3062 8610 3053 8591 3030 8613
      3032 8621
TIME...MOT...LOC 1105Z 212DEG 35KT 3036 8614 

TORNADO...OBSERVED
MAX HAIL SIZE...0.00 IN

$$

11-MM
079 
WWUS52 KTAE 251116
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
516 AM CST Wed Jan 25 2023

FLC131-251130-
/O.CON.KTAE.TO.W.0020.000000T0000Z-230125T1130Z/
Walton FL-
516 AM CST Wed Jan 25 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 AM CST FOR
SOUTHEASTERN WALTON COUNTY...
    
At 516 AM CST, a severe thunderstorm capable of producing a tornado
was located 12 miles east of Santa Rosa Beach, moving northeast at 40
mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Bunker and Bruce. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3040 8611 3042 8612 3043 8612 3060 8605
      3053 8591 3036 8607
TIME...MOT...LOC 1116Z 217DEG 35KT 3044 8605 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

11-MM
431 
WWUS52 KTAE 251117
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
517 AM CST Wed Jan 25 2023

FLC131-251130-
/O.CON.KTAE.TO.W.0020.000000T0000Z-230125T1130Z/
Walton FL-
517 AM CST Wed Jan 25 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 AM CST FOR
SOUTHEASTERN WALTON COUNTY...
        
At 517 AM CST, a confirmed tornado was located 13 miles northeast of
Santa Rosa Beach, moving northeast at 40 mph.

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Bunker and Bruce. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3040 8611 3042 8612 3043 8612 3060 8605
      3053 8591 3036 8607
TIME...MOT...LOC 1117Z 212DEG 36KT 3045 8604 

TORNADO...OBSERVED
MAX HAIL SIZE...0.00 IN

$$

11-MM
041 
WWUS52 KTAE 251127
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
527 AM CST Wed Jan 25 2023

FLC131-251137-
/O.EXP.KTAE.TO.W.0020.000000T0000Z-230125T1130Z/
Walton FL-
527 AM CST Wed Jan 25 2023

...THE TORNADO WARNING FOR SOUTHEASTERN WALTON COUNTY WILL EXPIRE AT
530 AM CST...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with this thunderstorm.

A Tornado Watch remains in effect until 1000 AM CST for the Panhandle
of Florida.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Tallahassee.

LAT...LON 3040 8611 3042 8612 3043 8612 3060 8605
      3053 8591 3036 8607
TIME...MOT...LOC 1127Z 212DEG 36KT 3053 8598 

$$

11-MM

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this tornado warning went out at Jan 25, 1:33 AM CST, 3 hours 28 minutes earlier.

Area forecast discussion, Jan 25, 1:33 AM CST, 3 hours 28 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
233 AM EST Wed Jan 25 2023

...New NEAR TERM, SHORT TERM, LONG TERM, AVIATION, MARINE, FIRE WEATHER, HYDROLOGY...

.NEAR TERM...
(Today and tonight)
Issued at 229 AM EST Wed Jan 25 2023

A very potent low pressure system is forecast to push eastward
across the region today with strong to severe thunderstorms expected
ahead of it. A surface low currently across southern MS will
continue to move east-northeastward towards the area this morning,
with the associated warm front already pushing onshore the FL
Panhandle. This system is very well dynamically supported with very
strong wind shear and a potent shortwave rotating across the
Southeast US. All the ingredients are present to support strong to
severe thunderstorms as this system moves through, with damaging
winds and tornadoes, some possibly significant, possible across the
area. Wind shear is incredibly supportive with a 70kt LLJ and 0-500m
helicity over 300. The primary limiting factor so far appears to be
available instability, with around 50 to 500 J/Kg forecast for much
of the area. However, if wind shear (especially the very low levels)
remains as high as forecast, this normally meager instability could
very well be enough to produce severe impacts. The greatest chance
for actualizing the severe weather lies just along and south of the
warm front, which has moved onshore the Panhandle and will continue
to push northward through the morning. However far north the warm
front makes it will determine how much of the area can take
advantage of surface-based storms. Areas north of the warm front may
be insulated a bit by a shallow stable layer near the surface.
Storms should begin to push into our Panhandle counties and SE AL in
the next 2 to 3 hours before moving eastward across the region
throughout the day today.

Heavy rainfall will also be possible with these storms, and although
the system will be fast-moving, saturated soils from previous
rainfall may make flooding a bit easier to accomplish. Additionally,
very windy conditions are forecast just ahead of and particularly
behind the cold front. Therefore a wind advisory has been issued for
the area. Cold air will quickly advect overhead tonight with lows
dropping into the 30s for most of the area.

&&

.SHORT TERM...
(Thursday through Friday night)
Issued at 229 AM EST Wed Jan 25 2023

Dry and cool weather will prevail behind the front on Thursday and
Friday with high pressure building into the area. High temperatures
will cool back into the 50s and 60s with overnight lows ranging from
the upper 20s to mid 30s.

&&

.LONG TERM...
(Saturday through Tuesday)
Issued at 229 AM EST Wed Jan 25 2023

An active pattern will continue into the long range with another
system expected to impact the area on Sunday into Monday.
Fortunately, this system does not look as strong as the current
system, but a widespread moderate rainfall with pockets of heavy
rain could occur along with a slight chance of thunderstorms. This
system will quickly exit the area on Monday with perhaps another
system arriving by the middle of next week. Temperatures are
expected to rebound back to above average values early next week.

&&

.AVIATION...
(06Z TAFS)
Issued at 229 AM EST Wed Jan 25 2023

Poor aviation conditions are expected for much of the period with
LLWS, a line of strong to severe thunderstorms, and gusty
gradient winds all expected. Windy conditions are forecast
overnight ahead of the approaching cold front as well as through
the day Wednesday in its wake. Storms ahead of this system will be
strong to severe with gusts near 50-60kt and tornadoes possible
from around 3am across the western zones spreading east through
the day. Conditions improve to VFR again later in the
afternoon/evening.

&&

.MARINE...
Issued at 229 AM EST Wed Jan 25 2023

Poor marine conditions are expected today with frequent gale force
gusts and a squall line sweeping across the area from west to east.
Gusts with the squall line could exceed 50 knots with waterspouts
also possible. Post frontal northwest winds arrive tonight after the
storms pass and are forecast to subside below advisory criteria by
Thursday.

&&

.FIRE WEATHER...
Issued at 229 AM EST Wed Jan 25 2023

Strong to severe thunderstorms are expected to push across the
region today ahead of a cold front, with breezy gradient winds
behind it. After the front, dry conditions are expected for the next
several days with RH values forecast to drop into the 30-40% range.

&&

.HYDROLOGY...
Issued at 229 AM EST Wed Jan 25 2023

Pockets of heavy rain with the squall could lead to minor flooding
in poor drainage areas today. Otherwise, a few rivers will remain
near or in action stage for the next several days given the recent
rainfall and expected rainfall today. The next chance of rain after
today is expected to be around Sunday into Monday, and localized
pockets of heavy rain could occur then as well. If heavy rain
materializes with the next system, then rivers would need to be
monitored for possible minor flooding.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   70  38  56  35 / 100  10   0   0
Panama City   71  40  57  37 / 100   0   0   0
Dothan        69  37  53  30 /  80   0   0   0
Albany        68  37  54  32 / 100  10   0   0
Valdosta      72  38  56  33 / 100  10   0   0
Cross City    77  42  60  35 /  80  40   0   0
Apalachicola  70  41  56  39 / 100  10   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Wind Advisory until 9 AM CST this morning for FLZ007>013-108-112.

     Wind Advisory until 1 PM EST /noon CST/ this afternoon for
     FLZ014-016-114.

     Wind Advisory from 7 AM this morning to 7 PM EST this evening
     for FLZ015-017>019-027>029-034-115-118-127-128-134.

     Wind Advisory from 7 AM this morning to 1 PM EST this afternoon
     for FLZ026.

     High Rip Current Risk through Friday evening for FLZ108-112-114-
     115.

     High Surf Advisory until 1 AM EST /midnight CST/ Thursday for
     FLZ108-112-114-115.

GA...Wind Advisory until 1 PM EST this afternoon for GAZ120>126-
     142>145-155>157.

     Wind Advisory from 7 AM this morning to 7 PM EST this evening
     for GAZ147-148-158>161.

     Wind Advisory until 7 PM EST this evening for GAZ127>131-146.

AL...Wind Advisory until 9 AM CST this morning for ALZ065>069.

GM...Gale Warning until 7 PM EST this evening for GMZ730-755-765-775.

     Small Craft Advisory from 7 PM this evening to 7 AM EST Thursday
     for GMZ730-755-765-775.

     Gale Warning until noon CST today for GMZ750-752-770-772.

     Small Craft Advisory from noon today to 6 AM CST Thursday for
     GMZ750-752-770-772.

&&

NEAR TERM...Merrifield
SHORT TERM...DVD
LONG TERM....DVD
AVIATION...Merrifield
MARINE...DVD
FIRE WEATHER...Merrifield
HYDROLOGY...DVD

In the hours before

Local storm report, Jan 25, 2:02 AM CST, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
302 AM EST WED JAN 25 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 AM     NON-TSTM WND GST 2 S CALLAWAY            30.12N 85.58W
01/25/2023  M40 MPH          GMZ750             FL   MESONET

            AMBIENT WEATHER STATION.

&&

DVD
Local storm report, Jan 25, 2:59 AM CST, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
359 AM EST WED JAN 25 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0358 AM     NON-TSTM WND GST 1 SE SPRINGFIELD        30.16N 85.60W
01/25/2023  M41 MPH          BAY                FL   MESONET

            AMBIENT WEATHER STATION.

&&

DVD
Local storm report, Jan 25, 3:36 AM CST, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
436 AM EST WED JAN 25 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 AM     NON-TSTM WND GST 2 N MAGNOLIA BEACH      30.19N 85.73W
01/25/2023  M40 MPH          BAY                FL   MESONET

            GULF COAST STATE COLLEGE WEATHERSTEM.

&&
Local storm report, Jan 25, 3:41 AM CST, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
441 AM EST WED JAN 25 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0436 AM     NON-TSTM WND GST 2 E MACON COMMUNITY PAR 30.49N 84.25W
01/25/2023  M41 MPH          LEON               FL   MESONET

            NORTHEAST TALLAHASSEE WEATHERSTEM.

0439 AM     NON-TSTM WND GST 1 S LYNN HAVEN          30.21N 85.65W
01/25/2023  M41 MPH          BAY                FL   MESONET

            AMBIENT WEATHER STATION.

&&
Local storm report, Jan 25, 4:57 AM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
557 AM EST WED JAN 25 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 AM     MARINE TSTM WIND 2 WNW BLUE MOUNTAIN BEA 30.35N 86.23W
01/25/2023  M39 MPH          WALTON             FL   MESONET

            ED WALLINE BEACH WEATHERSTEM.

&&

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 25, 1:11 AM CSTSmall Craft AdvisoryTAE29 hr
Jan 25, 3:11 AM CSTSpecial Marine WarningTAE3 hr
Jan 25, 4:08 AM CSTSevere Thunderstorm WarningTAEBay, Holmes, Walton, Washington97 min
Jan 25, 4:43 AM CSTTornado WarningTAEWalton15 min
Jan 25, 5:13 AM CSTTornado WarningTAEBay, Walton, Washington16 min
Jan 25, 5:30 AM CSTSevere Thunderstorm WarningTAEBay, Calhoun, Gulf, Holmes, Jackson, Washington90 min
Jan 25, 5:35 AM CSTSpecial Marine WarningTAE3 hr
Jan 25, 5:42 AM CSTTornado WarningTAEBay, Calhoun, Washington33 min
Jan 25, 6:22 AM CSTTornado WarningTAEBay, Gulf38 min
Jan 25, 6:46 AM CSTSevere Thunderstorm WarningTAECalhoun, Franklin, Gadsden, Gulf, Jackson, Leon and 2 more59 min
Jan 25, 7:01 AM CSTSevere Thunderstorm WarningTAEBay, Calhoun, Gulf, Jackson29 min
Jan 25, 7:30 AM CSTTornado WarningTAECalhoun, Liberty30 min
Jan 25, 7:42 AM CSTSevere Thunderstorm WarningTAEFranklin, Gulf, Liberty, Wakulla63 min
Jan 25, 7:46 AM CSTSevere Thunderstorm WarningTAEGadsden, Leon, Liberty, Wakulla74 min
Jan 25, 8:30 AM CSTSpecial Marine WarningTAE2 hr
Jan 25, 8:45 AM CSTSevere Thunderstorm WarningTAEFranklin, Gulf, Leon, Liberty, Wakulla30 min
Jan 25, 8:54 AM CSTSpecial Weather StatementTAELeon66 min
Jan 25, 9:11 AM CSTSevere Thunderstorm WarningTAEFranklin, Jefferson, Leon, Liberty, Wakulla64 min
Jan 25, 9:24 AM CSTTornado WarningTAEJefferson, Leon17 min
Jan 25, 9:31 AM CSTTornado Warning Tornado observedTAELeon10 min
Jan 25, 9:54 AM CSTSpecial Weather StatementTAEJefferson51 min
Jan 25, 10:14 AM CSTSevere Thunderstorm WarningTAEFranklin, Jefferson, Leon, Madison, Taylor, Wakulla61 min
Jan 25, 10:25 AM CSTSpecial Marine WarningTAE2 hr
Jan 25, 11:15 AM CSTSpecial Weather StatementTAEJefferson, Taylor60 min
Jan 25, 12:14 PM CSTSpecial Weather StatementTAEMadison, Taylor61 min
Jan 25, 12:29 PM CSTSpecial Marine WarningTAE2 hr
Jan 25, 2:11 PM CSTSpecial Weather StatementTAEDixie, Lafayette49 min
Jan 25, 3:03 PM CSTSpecial Weather StatementTAEDixie42 min

Nearby

Tornado Warnings in Florida, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.